default-icon
Fish taste in mouth
I have started taking 1 Salmon Omega-3 after breakfast for Rmtd arthrts every day I have one cap,few hrs later I get this Horrible fish taste in mouth(not while swallowing). Sometime i was about to puke as the foul taste would pop in automatically - Another person who has it doesn't complain anything -How to get rid of this?Do i have to quit to get rid /there's other possible way that having capsules won't get those foul fish taste in mouth -Why is it only me and not the other person having this problem It gets worse when Client is in front and the sudden fish taste pops in mouth and my face gives the sudden reaction Tried at night then my sleep is affected as whole night randomly the taste appears . No other side effects so far
256 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Shahlima Nafeesa
General Physician 4 yrs exp Bangalore
U can try changing the brand, you are using.. The other thing u can do is, take the tablet, jus before food, this makes a difference mostly..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.